MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-050
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Distress (2329); Ambulation or Postural Difficulties (2544); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised to address pain.The stem was also fractured and had to be removed well ingrown sleeve and distal aspect of the fractured stem.Doi: unknown; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).D4-the device catalog number is unknown; therefore, udi is unavailable.Initial reporter occupation: lawyer depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was not returned to depuy synthes for evaluation, however photos were provided for review.Review of the provided photos revealed that complaint condition cannot be confirmed since the device is not clearly shown in the evidence provided.No evidence of wear or deterioration of polyethylene material was observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Event or Problem Description
Medical records received.Physical therapy lower extremity functional scale survey results in (b)(6) 2016 indicate a marked disability in running, lifting heavy items, or performing heavy activities around the home.The patient walks with the assistance of a cane.The patient indicated in the survey she has a medical history of obesity, hypertension, arthritis, and osteoporosis, and has a pacemaker implanted, as well as bilateral total hip replacements.It was reported that the primary right hip had been implanted in 2006, and the left hip had been implanted in (b)(6) 2016.This information precedes the current right hip adverse event and revision.

Brand Name
PINN MAR NEUT 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16787922
Report Number1818910-2023-08456
Device Sequence Number14872704
Product Code LPH
UDI-Device Identifier10603295013297
UDI-Public10603295013297
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-050
Device Catalogue Number121928050
Device Lot NumberZW7ER1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/09/2023
06/05/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/09/2023
06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUTRAL HEAD 20-MM COBALT-CHROME; PINN MAR NEUT 28IDX50OD; PINNACLE SECTOR II CUP 50MM; PINNACLE SECTOR II CUP 50MM; PROXIMAL SLEEVE 14B LARGE; S-ROM 14 X 9 X 130 +4 LATERAL OFFSET; S-ROM*HEAD FEMORAL COCR 28+0; S-ROM*SLEEVE PRX ZTT, 14B-LRG; SROM*STM ST,30+4L NK,14X09X130
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient RaceWhite